# SDR DHL9770521C

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion Fitting
- Part number: 65163626
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, COMPLIED WITH PERMANENT REPAIR TO RIGHT HAND TRUNNION SUPORT FITTING AFT SIDE HAS 2 CRACKS.  REMOVED NLG TRUNNION SUPPORT FITTING  AS PER SRM 51-30-2.   INSTALLED NEW SUPPORT FITTING PER DRAWING 65-88289, REINSTALLED NLG AND OPS CHECK PER M/M 32-21-0.  N/R 7330.
